advertisement
Question
Posted by: Mogalammakwe | 2008/06/21

is injection fattening?

Hi Doc, My wife is rapidly gaining weight and we are a young couple. She started using the injection over four months ago and claims its the cause, she refuses using pills cause she's afraid of forgetting to take them. She gets the injection every three months and strangley enough she also gets periods that last almost twenty days in between.Its winter and at the rate she's going I'm afraid it wont be easy shedding those kilos afterwards, and even her clothes dont fit. I'm under the impression that we eat well cause my weight is constant although I may admit to be morefit than her. I'm starting to look at her differently and I hate it cause I lover and its forever. Please advice on way forward.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some women do put on weight on the injectables.. Maybe she should try the patch, its once a week

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lisa | 2008/06/21

I went on the injection around March last year, and within 6 months I had gained about 14kgs. I also refuse to take the pills. I am no longer allowed to have the injection due to an increase of risk with regards to my blood pressure and diabeties. And im only 21! And since being off the injection its been very hard to try and lose the weight, but I havent gained any more. Good luck.

Reply to Lisa

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement